# SDR CA000724009

- Difficulty date: July 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 51,096 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT OF YYZ, NR 1 ENGINE EXPERIENCE A MOMENTARY LOST OF THRUST. ALL ENGINE PARAMETERS DROPPED AND THEN COME BACK. FUEL AMPLIFIER N1 AND N2 DATUM ADJUSTED, WIRING CHECKED FROM AMPLIFIER TO FUEL PUMP, FUEL PUMP REPLACED. AIRCRAFT RELEASE FOR FLIGHT TEST UNDER CARS 605.86. FLIGHT TEST SUCCESSFUL.
